# SDR IPXA3M80342

- Difficulty date: September 12, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 63,396 hours, 12,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, LEFT WING FIXED L/E EXTERIOR SKIN CRACKED AT BOTH UPPER CORNERS OF SLAT ANTI-ICE DUCT SLOT XOS 464-470.  REPAIRED LT WING FIXED L/E EXTERIOR SKIN IAW SRM 57-40-01, REPAIR 10, FIG 201.
